Newton-Kantorovich Iterative Regularization for Nonlinear Ill-Posed Equations Involving Accretive Operators
Abstract
The Newton-Kantorovich iterative regularization for nonlinear ill-posed equations involving monotone operators in Hilbert spaces is developed for the case of accretive operators in Banach spaces. An estimate for the convergence rates of the method is established.Downloads
Published
25.02.2005
Issue
Section
Short communications
How to Cite
Vu, Quang Hung, and Byong Nguen. “Newton-Kantorovich Iterative Regularization for Nonlinear Ill-Posed Equations Involving Accretive Operators”. Ukrains’kyi Matematychnyi Zhurnal, vol. 57, no. 2, Feb. 2005, pp. 271–276, https://umj.imath.kiev.ua/index.php/umj/article/view/3595.